# SDR ASAA2018072325488

- Difficulty date: July 19, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 10,739 hours, 3,644 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Lever
- Part number: 766AT6133D
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000 NR 2 ENG FOUND LONG TERM FAULT MSG 76-21362. GROUNDED - YES. NR 2 ENG EEC BITE NO LONGER SHOWS FAULTS 76-11362, -21362, OR -31362 IN RECENT FAULTS. DUE TO HISTORY, REPLACED NR 2 ENG START LEVER REF AMM 76-11-02. GROUND VERIFICATION SUCCESSFUL REF AMM 33-18-00, 28-22-00, 26-10-00, & 71-00-00. CLEARS PLT DEFERRAL.
